I had unprotected intercourse with my gf at the last day of her period (26th nov).. She took emergency contraceptive pill 2 days later(28th nov).. And then bleeding started one week after taking the pill (5th dec), which lasted 3 days (8th dec).. And she hasnt had her period since.. Its 13th jan already.. Is this the sign that she is pregnant?? And is the bleeding that she got after week of intercourse implantation bleeding???
The bleeding she had was a side effect from the ecp. And it makes periods late too. I would do a pregnancy if I were her. Ecps aren't for regular birth control. They are for emergencies like the condom breaks or rape. The reason being that its not near as effective as regular birth control, but also it screws up her cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there any options I can take to stop the bleeding with the contraceptive implant without removal?
Posted 22 Jan 2014 • 1 answer
Posted 10 Feb 2015 • 1 answer
Posted 9 Mar 2016 • 0 answers
I got my Nexplanon implant put in on November 2014 and I've been on my period ever since, it effects
Posted 19 Aug 2016 • 0 answers
Posted 12 Jul 2018 • 0 answers